I am suffering from anxiety and depression. My doctor prescribed 15mg of Mirap at night and 0.50mg of Clonazepam twice daily. And Clonazepam has to be halved after every 10 days.
Is it fine? Need a second opinion.
Welcome to icliniq.com.
Mirap is a Mirtazapine which is indicated for depression. In my professional experience, it is not as efficacious as the SSRIs such as Fluoxetine or Paroxetine or Citalopram.
Mirap at the dosage of 15mg does help the patient to sleep better but it is also known for significant weight gain upto 10lbs in 2 weeks.
Clonazepam is indeed an useful adjunct and helps with the anxiety component. But I only prefer to use it as an "as needed adjunct" and no standing doses.
I can help you better, if you are fine with booking a session for an online therapy for a detailed evaluation.
Was this answer helpful?|
Query: Hi doctor, I have a twelve year old son, weighing 100 lbs. He was admitted to the hospital 12 days back for major depressive disorder (MDD), lack of sleep and having suicidal thoughts. He was prescribed Paxil 20 mg. I am concerned because he is exhibiting periods of low, melancholy moods and period... Read Full »
Article Overview: Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depression. Read Article
Postpartum Depression Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depress... Read Article
Query: Hello doctor, I am a male who was diagnosed with generalized anxiety disorder (GAD) and social anxiety, eight years back. Initially, I was prescribed Paxil 20 mg, which helped treat my anxiety and depression but I started having side effects of weight gain, fatigue, and sexual dysfunction. When I st... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now